Advances in Differential Equations

Abstract parabolic equations with applications to problems in cylindrical space domains

Michele Di Cristo, Davide Guidetti, and Alfredo Lorenzi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In a Banach space $X$ we consider the partial differential equation $$ (*)\quad D_{t}u(t,x)+(-1)^ma(x)D_{x}^{2m}u(t,x)-A(x)u(t,x)=f(t,x) $$ where $m$ is a positive integer, related to the rectangle $(0,T)\times(0,L)$ and the family of closed linear operators $\{A(x)\}_{x\in[0,L]}$. Under suitable assumptions we uniquely solve certain initial and boundary-value problems associated with $(*)$. Some applications are given when,for each $x,$ $A(x)$ is an explicit linear uniformly elliptic differential operator.

Article information

Source
Adv. Differential Equations Volume 15, Number 1/2 (2010), 1-42.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854762

Mathematical Reviews number (MathSciNet)
MR2588388

Zentralblatt MATH identifier
1207.35201

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 35K35: Initial-boundary value problems for higher-order parabolic equations 35K70: Ultraparabolic equations, pseudoparabolic equations, etc.

Citation

Di Cristo, Michele; Guidetti, Davide; Lorenzi, Alfredo. Abstract parabolic equations with applications to problems in cylindrical space domains. Adv. Differential Equations 15 (2010), no. 1/2, 1--42. https://projecteuclid.org/euclid.ade/1355854762.


Export citation